Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Abdominal bloating, fatigue, lightheadedness and nausea. Why am I experiencing these symptoms?

My name is Nicole I m 23 I ve been experiencing for the past three weeks from nausea and light-headedness lower abdominal bloating and constant fatigue ... it starts about three am and stops around noon...I ve had a full panel of blood work done e everything was normal my last period was the fifteenth of April its getting bothersome can u help?
Asked On : Sat, 5 May 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of ACID PEPTIC DISEASE may be the cause for your sufferings.

-helicobacter pylori infection
-over eating
-eating fatty,spicy,junk food
-sometimes suppressed strong feelings like anger,worry etc caused the inflammations they will not get better until these feelings have come out into the open.
-taking pain killers

are some possible causes

I hope this is helpful for you, thank you          
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor